Brain fog thru tablets

Home Forums General Brain fog thru tablets

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #48004
    Colette
    Participant

    Hi ime new here..my mind is so fogged with medications that i dont really know how to write on sites like this

    #48005
    Lc
    Participant

    Hi Colette, Welcome to this site,there is a lot of info and different methods of pain relief in blue at top of page, just click on a link and have a browse especially Resources and Pain Relief. or you can type a condition into the search forums box and click search top right of page above login.It will come up with all posts that mention the condition.
    That is the trouble to many or certain medications can cause brain fog. this is why a lot of people get to a point like myself and try and lower the amount /strength of tablets to a minimum and find alternative ways to cope and deal with your condition especially chronic pain whatever the cause.and we all know that with long term pain comes depression /anxiety and many , like myself have suffered and been around the NHS system a few times. we are a friendly lot on here and you can talk about anything your dealing with and someone will answer you but may take a few hours but it will get answered. any questions or concerns just post it we are sympathetic and truly understand what your going through, there are people on here who suffer and array of conditions and many who have more than one.
    take care for now and best wishes,Lee

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.